# SDR HNAA2021112900578

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,307 hours, 45,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E887865 - FR 66 CRACKED AT STRG 16R .... REMOVED, FABRICATED AND INSTALLED FABRICATED FR-66 SPLICE "U" SHAPE DOUBLER REPAIR AT STRG 16R IAW EMB 145 SRM 53-00-04-RE FIGURE 201 AND EO1-53-21-0318
